# SDR 2016F00238

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 7,287 hours, 4,902 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 9,086 hours, 5,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT LOWER SKIN CORRODED.  REPAIRED.
